Journal of Differential Geometry

Surfaces of constant mean curvature in manifolds of constant curvature

David A. Hoffman

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 8, Number 1 (1973), 161-176.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431490

Digital Object Identifier
doi:10.4310/jdg/1214431490

Mathematical Reviews number (MathSciNet)
MR0390973

Zentralblatt MATH identifier
0284.53040

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Hoffman, David A. Surfaces of constant mean curvature in manifolds of constant curvature. J. Differential Geom. 8 (1973), no. 1, 161--176. doi:10.4310/jdg/1214431490. https://projecteuclid.org/euclid.jdg/1214431490


Export citation